# SDR ASAA2024041549440

- Difficulty date: April 15, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A571017
- Condition: Corroded
- Location: Bs 992-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STA 992 - STA 1016 RBL 32 CORRODED. GROUNDED - YES. FLOOR SUPPORT HAS 100% MATERIAL LOSS AT CORRODED AREA. OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. DRILLED TO FIT NEW FLOOR SUPPORT IAW B737-800 SRM 51-40-05 AND BAC DWG 147A5700 REV A FLOOR SUPPORT INSTALLED ON N/R 29593 CUSTOMER CARD G1954093.
